# SDR 06FDEA2062

- Difficulty date: May 29, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FORWARD CARGO COMPARTMENT CLOSE CARD 714515 FUSELAGE 106 71C201-02, FOUND CORROSION EMANATING FROM FASTENERS HOLES AT BS 510 STR 27L.  REPAIRED STRINGER PER SRM 53-10-3 FIG 3.
